MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 2-0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 2-0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP517H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ovarian cyst removal on (b)(6) 2021 and suture was used.During the procedure, the suture broke while knotting.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what tissue was being approximated or sutured when it broke? procedure date? what is the current condition of the patient? according to the feedback of the sales representative, all the above answers are unknown.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 ¿g/m.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what tissue was being approximated or sutured when it broke? procedure date? what is the current condition of the patient? according to the feedback of the sales representative, all the above answers are unknown.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.
 
Event or Problem Description

Brand Name
VCL+ VIO 36IN 2-0 S/A V-34
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905 4403
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13226574
Report Number2210968-2022-00286
Device Sequence Number19875005
Product Code GAM
UDI-Device Identifier10705031054028
UDI-Public10705031054028
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberVCP517H
Device Catalogue NumberVCP517H
Device Lot NumberQH2ABM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale